# SDR SIMA200725701

- Difficulty date: September 12, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 11,317 hours, 8,602 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Contaminated
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR STANDBY INDICATED AIR SPEED.  INDICATED FALSE READING COMPARED TO LEFT AND RIGHT INDICATED AIR SPEED INDICATION.  MTX FOUND AND CLEANED P2 LINES OF MOISTURE CONTAMINATION IAW AMM 34-11-12.  OPS CHECK GOOD LEAK TESTED.  NO LEAKS IAW AMM 34-11-00.  AIRCRAFT RETURNED TO SERVICE.
